# SDR IPXA2018052189757

- Difficulty date: April 30, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 31,693 hours, 21,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Dented
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SEG2,M UPPER MID FUSELAGE EXTERNAL SKIN HAD ONE DENT AT BS 1180 STRINGER 7R.  REPAIRED IAW EA 757-5361-27-A2298.
